Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Got juvaderm injections. Noticed redness on cheeks and feel hot. Do I need to worry?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
I just got juvaderm injections this morning and my checks are still very red and feel hot. do i need to be worried. i have had injections with this filler before but have only had bruising.
Posted Wed, 20 Nov 2013 in Skin Hair and Nails
Answered by Dr. David Okia 3 hours later
Brief Answer: No you dont need to be worried Detailed Answer: Hi and thanks for your question. Juvaderm injection causes inflamatory skin reaction and this makes your skin red and to feel hot. Based on my experience this usually subsides in one week so dont worry. Hope i answered your question, will be happy to help you if you have other queries
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor